# SDR ABXA010265

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5640281532534
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKI FITTING AREA HAS 2 DAMAGED FASTENER HOLES AT STA 51 AND AFT SPAR.  REPAIRED AREA IAW DC-8 SRM 51-1-12, 51-1-8, 51-1-20D, AND REA D857-40385.
